ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The cauchy integral and certain of its applications

Brennan, J. E. (2004) The cauchy integral and certain of its applications. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 39 (1). pp. 5-48. ISSN 00002-3043

[img]
Preview
PDF
Download (13Mb) | Preview
    Item Type: Article
    Additional Information: Интеграл Коши и некоторые его применения / Дж. Е. Бренен.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Sep 2012 16:11
    Last Modified: 02 Oct 2012 09:59
    URI: http://mathematics.asj-oa.am/id/eprint/320

    Actions (login required)

    View Item